Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/90969
Type: Journal article
Title: Aretaic cognitivism
Author: Cullity, G.M.
Citation: American Philosophical Quarterly, 1995; 32(4):395-406
Publisher: University of Illinois Press
Issue Date: 1995
ISSN: 0003-0481
Statement of
Responsibility: 
Garrett Cullity
Rights: Copyright status unknown
RMID: 0030028050
Published version: http://www.jstor.org/stable/20009840
Appears in Collections:Philosophy publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.